# SDR USAA950857

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48042
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 522
- Part time: 37,810 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1/CX-6 CHECK INSPECTION, FOUND CRACK .75 INCHES LONG AND CREASE .055 DEEP AT STATION 522 BETWEEN LONGERON 21R AND 22R FUSELAGE SKIN.  CUT OUT DAMAGED AREA AND INSTALLED EXTERIOR DOUBLER AND INTERIOR FINGER DOUBLER PER SRM 53-04 FIG 12B.  (M)
